# SDR SWAA2023050826635

- Difficulty date: April 12, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,467 hours, 25,711 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER CUSTOMER REQUEST - ACCOMPLISH NDT VERIFICATION FOR CRACK AT R/H HORIZONTAL STABILIZER RIB #4; STIFFENER #4 & FWD AND AFT; UPPER AND LOWER CHORDS.<[01] CRACK CONFIRMED AT LOWER SECTION OF STIFFENER #4 OF RIB #4 IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK LENGTH : 0.468' [NORTEC 600 ; B/C 172389 ; CALIB.DUE- 3/23];[02] PERFORMED HFEC ON R/H HORIZONTAL STABILIZER RIB #4 ; FWD AND AFT; UPPER AND LOWER CHORDS; IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS FOUND.;[03] VERIFIED STEPS 1 AND 2
